# SDR GTIA2019042903312

- Difficulty date: April 29, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 40,835 hours, 22,183 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie
- Condition: Out Of Position
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

"STRONG SMELL OF ELECTRIAL FIRE/MELTING IN COCKPIT.  (INTERMITENTLY)-OPEN FWD CARGO AND REMOVED FRAME 29A FOR INSPECTION OF ELECTRICAL FIRE.  NO EVIDENCE OF ELECTRICAL FIRE NOTED.  OPE OF FWD CARGO AFD PANEL FRAME 39 FOUND ONE TIE RAP PLASTIC ON BOTTOM OF TRIM AIR VALVE.  PANEL REMOVEL REFEREND - AMM 25-54-12-00  REMOVED PLASTIC TEI RAP IAW 21-00-100-001A
A/C O.K FOR SERVICE."
